Facebook Pixel
EmpowHER Guest

bleeding between periods

By Anonymous January 18, 2017 - 9:18am
Rate This

Is it normal to bleed inbetween periods? I had my period about a week ago and then started taking the contraceptive pill once i'd finished, and since then I have been spotting.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community with your concern about spotting after finishing your period and starting an oral contraceptive

Birth control pills can sometimes cause abnormal vaginal bleeding.
You may have minor bleeding between periods during the first few months. If you experience “break through bleeding” every month, let your doctor know. That may not be the right birth control option for you.


January 18, 2017 - 9:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!